# SDR 2011FA0000021

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: General aviation
- Aircraft: N410BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029005
- Aircraft time: 2,928 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A740254NA740255N
- Condition: Frayed
- Location: Rudder
- Part time: 494 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLES FOUND FRAYED AT 494.3 HOURS.  LIFE SB 1000 HRS IAW MFG.  CHRONIC PROBLEM.
